# SDR 2023F00132

- Difficulty date: May 4, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 30642
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALFTER LIFTOFF HIGH NOISE ON NOSE RADOME. WITH MASTER CAUTION CHECK EQUIP DOOR OPEN LIGHT. QRF TO AIRPORT. CORRECTIVE ACTION: HAS BEEN ADJUSTED LATCH PIN IAW 52-48-31. TEST NORMAL
